Hey there! Sign in to join this conversationNew here? Join for free
    • PS Helper
    • PS Reviewer
    • Thread Starter
    Offline

    1
    ReputationRep:
    PS Helper
    PS Reviewer
    I'm on Femulen (progesterone only pill/mini pill) and I've found my skin to be quite bad on it. I know it's one of the possible side effects, but has anyone else suffered from this too, on Femulen or other brands of the mini pill? I'm considering going to the doctor to ask for a course of antibiotics or a cream to try and get rid of the spots because they will not shift. They're not too bad on my face - they're on my chest and back though which is probably more annoying as I can't really cover them up.

    I can't take the combined pill due to migraines so unfortunately I can't switch to that.
    Offline

    0
    ReputationRep:
    i had spots on my back very badly for about 7 months on cerazette (a mini pill) but about 2 months ago theyve just cleared up. i know it an awkward place and with summer coming youll feel self concious so the best thing is to ask your nurse, im sure theres a cream or perhaps a soap which will help get rid its a common problem fir girls so dont feel like your the only one!

    L
    Offline

    0
    ReputationRep:
    My skin is awful at the moment and I'm on Cerazette. Not bad enough for antibiotics or seeing the doctor about, but I feel that by nearly 21 I should be getting out of the teenage spotty stage! Considering coming off the pill and going for a non hormonal option as I can take anything with oestrogen in it!


    Posted from TSR Mobile
    • PS Helper
    • PS Reviewer
    • Thread Starter
    Offline

    1
    ReputationRep:
    PS Helper
    PS Reviewer
    (Original post by Robean)
    My skin is awful at the moment and I'm on Cerazette. Not bad enough for antibiotics or seeing the doctor about, but I feel that by nearly 21 I should be getting out of the teenage spotty stage! Considering coming off the pill and going for a non hormonal option as I can take anything with oestrogen in it!


    Posted from TSR Mobile
    I stopped taking the mini pill in the end. My skin just didn't clear up. I feel so much better being completely off hormonal contraception and my skin is back to how it used to be. I did ask for a course of antibiotics to shift the last of my spots which worked really well. Tbh, I was never happy on the mini pill (I just didn't feel "right" on it) and should have listened to my gut instinct that it wasn't for me!
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: May 28, 2013
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    What's your favourite Christmas sweets?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Quick reply
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.